# SDR AALA202002039018

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 63,734 hours, 23,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293110
- Part serial: C0451
- Condition: Out Of Alignment
- Location: R3 Door
- Part time: 62,410 hours, 23,458 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR SLIDE DOOR SEPERATED FROM SLIDE ASSY AT AFT CORNER OF SLIDE DOOR BLOWN OUT. REMOVED AND REPLACED R3 DOOR SLIDE IAW W/C 25-94-02.
